Mathematical Research Letters

Volume 26 (2019)

Number 5


Vanishing theorems for parabolic Higgs bundles

Donu Arapura, Feng Hao, and Hongshan Li

pp. 1251-1279

Khovanov homology detects the Hopf links

John A. Baldwin, Steven Sivek, and Yi Xie

pp. 1281-1290

Gagliardo–Nirenberg–Sobolev inequalities for convex domains in $\mathbb{R}^d$

Rafael D. Benguria, Cristobal Vallejos, and Hanne Van Den Bosch

pp. 1291-1312

The character field theory and homology of character varieties

David Ben-Zvi, Sam Gunningham, and David Nadler

pp. 1313-1342

Counting conics on sextic $4$-folds

Yalong Cao

pp. 1343-1357

On semipositivity theorems

Osamu Fujino and Taro Fujisawa

pp. 1359-1382

A variant of the Mordell–Lang conjecture

Dragos Ghioca, Fei Hu, Thomas Scanlon, and Umberto Zannier

pp. 1383-1392

Mean curvature flows of closed hypersurfaces in warped product manifolds

Zheng Huang, Zhou Zhang, and Hengyu Zhou

pp. 1393-1413

Bordered theory for pillowcase homology

Artem Kotelskiy

pp. 1467-1516